MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC.; PACK,HOT,INSTANT,MED ,6X6"

MEDLINE INDUSTRIES, INC.; PACK,HOT,INSTANT,MED ,6X6"
Catalog Number MDS139008
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported via medwatch mw5097300, that during activation, a hot pack exploded in the face of the end-user.Due diligence has been completed.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that during activation, a hot pack exploded in the face of the end-user.

Common Device Name
PACK,HOT,INSTANT,MED ,6X6"
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11071905
Report Number1417592-2020-00158
Device Sequence Number3595709
Product Code IMD
UDI-Device Identifier10888277320543
UDI-Public10888277320543
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMDS139008
Device Lot NumberCN18339B9
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2020
Initial Report FDA Received Date12/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;